# SDR CA081129001

- Difficulty date: November 25, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 1 hours
- Engine: Ge CF343B1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1393229
- Condition: Failed
- Location: Cockpit
- Part time: 9,278 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) IN FLIGHT LT SIDE WINDOW SHATTERED. FLIGHT DIVERTED MX REPLACED SIDE WINDOW.
